# SDR F3LA2017032200092

- Difficulty date: March 16, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 20,733 hours, 8,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 071X48X14470750
- Condition: Corroded
- Location: Frames 66-68
- Part time: 20,733 hours, 8,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT NUTPLATE HOLES.  FOUND THE R2 DOOR SILL NUT PLATE HOLES EXCEEDED ALLOWABLE LIMITS IAW SRM 53-41-14-283-002.  REPAIRED THE AREA IAW SRM 51-41-14-300-001, REPAIR 5.   RESTORED SURFACE PROTECTION IAW SRM 51-75-12 AND 51-23-12.
